I
inmyeyes69
Member
So about 5-6 months ago I started using Avodart/Dutasteride in an attempt to keep the hair from the restoration surgery I had over a year ago. It was amazing at first. For the first time since I can remember I had virtually no hairloss at all. It was such a great feeling.....This continued for about 3 months. All the sudden I started noticing some hair starting to fall out again, basically the usual that I typically used to see........For the past few weeks the hair loss has sped up greatly, my face and forehead have gotten oily and my scalp is itchy.
Also I did have some sexual side effects when the avodart was working and now my libido is twice as strong. Does anyone have any experience with this or advice to give? I havent stopped taking the avodart but 4 days ago
i added oral spironolactone to the regimen...no change so far.
I just dont get it......not only is the avodart not working anymore, it appears to be speeding things up....This would not shock me so much if my hair loss had not completely stopped for the first few months.
Any help or possible explanation would be so greatly appreciated. Thanks
Also I did have some sexual side effects when the avodart was working and now my libido is twice as strong. Does anyone have any experience with this or advice to give? I havent stopped taking the avodart but 4 days ago
i added oral spironolactone to the regimen...no change so far.
I just dont get it......not only is the avodart not working anymore, it appears to be speeding things up....This would not shock me so much if my hair loss had not completely stopped for the first few months.
Any help or possible explanation would be so greatly appreciated. Thanks





